# SDR IPXA2024093014854

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 27,407 hours, 9,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL FUME SMELLS WHEN RUNNING LEFT PACK. DISCONTINUED USING LEFT PACK ++ PERFORMED PACK OPS CHECK IAW AMM 21-32-00  NO DEFECT WAS NOTED. RUN LEFT PACK FOR OVER 1 HOUR IN DIF TEMP SETTINGS. NO OIL OR UNUSUAL SMELL WAS NOTED. OPS CHECKED GOOD. SUSPECT BAD GROUND AIR CART AT DEPARTURE GATEWAY
